Integrable derivations in the sense of Hasse–Schmidt for some binomial plane curves

  • María de la Paz Tirado Hernández

    Universidad de Sevilla, Spain
Integrable derivations in the sense of Hasse–Schmidt for some binomial plane curves cover
Download PDF

A subscription is required to access this article.

Abstract

We describe the module of integrable derivations in the sense of Hasse–Schmidt of the quotient of the polynomial ring in two variables over an ideal generated by the equation xnyqx^n-y^q.

Cite this article

María de la Paz Tirado Hernández, Integrable derivations in the sense of Hasse–Schmidt for some binomial plane curves. Rend. Sem. Mat. Univ. Padova 145 (2021), pp. 53–71

DOI 10.4171/RSMUP/49